# SDR 20001206SH006

- Difficulty date: October 25, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- Aircraft time: 4,633 hours
- Engine: Allsn 250C47B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 407062021101
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND OIL COOLER BLOWER CRACKED.  (X)
